# SDR USAASB00086

- Difficulty date: March 25, 2000
- Submitted: May 15, 2000
- Operation: Air carrier
- Aircraft: N261AU
- Make and model: Boeing 737201
- Aircraft serial: 22867
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

TPA - FLT 2970 - ON CLIMB-OUT FROM TPA, AIRCRAFT WOULD NOT PRESSURIZE IN ANY MODE.  FLIGHT RETURNED TO FIELD AT TPA AND LANDED WITHOUT FURTHER INCIDENT.  NO EMERGENCY WAS DECLARED.  MAINTENANCE PULLED AND RESET CIRCUIT BREAKERS.  RESEATED CABIN PRESSURE CONTROLLER.  PERFORMED OPERATIONAL CHECK OF DC MANUAL, AC MANUAL, STANDBY AND AUTO MODES PER MM 21-31-0.  OPERAITONAL CHECK GOOD.  (M)
